# SDR 01FDEA01062

- Difficulty date: December 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 48,659 hours, 37,249 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 311 SUPPORT BRACKET CRACKED FOR FUSELAGE FAIRING BS 720E, STR 28L.  **  S/D  **  COMING
